# SDR JR2R20180202347

- Difficulty date: February 2, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- Aircraft time: 41,213 hours, 25,003 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 59207315
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME 1463 AFT FACE LONGERON 11R CANISTER SUPPORT BRACKET CRACKED.  REPAIRED SUMP SUPPORT BRACKET IAW SRM 53-01 FIG 2.
